The construction of orthonormal wavelets using symbolic methods and a matrix analytical approach for wavelets on the interval

Citation
F. Chyzak et al., The construction of orthonormal wavelets using symbolic methods and a matrix analytical approach for wavelets on the interval, EXP MATH, 10(1), 2001, pp. 67-86
Citations number
28
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
EXPERIMENTAL MATHEMATICS
ISSN journal
1058-6458 → ACNP
Volume
10
Issue
1
Year of publication
2001
Pages
67 - 86
Database
ISI
SICI code
1058-6458(2001)10:1<67:TCOOWU>2.0.ZU;2-4
Abstract
We discuss closed form representations of filter coefficients of wavelets o n the real fine, half real line and on compact intervals. We show that comp uter algebra can be applied to perform this task. Moreover, we present a ma trix analytical approach that unifies constructions of wavelets on the inte rval.